SciELO - Scientific Electronic Library Online

 
vol.135 issue3Renal angioplasty with stent using CO2 as contrast medium: Report of one caseChilean experience with the use of 18F-deoxyglucose positron emission tomography author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

BAHAMONDES B, Carlos  and  GODOY O, Jorge. Cyclosporine-induced gingival hyperplasia: Report of one case. Rev. méd. Chile [online]. 2007, vol.135, n.3, pp.370-374. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872007000300013.

Gingival enlargement can be an adverse effect of ciclosporine A and nifedipine use. It has a high relapse rate if the drugs are not discontinued. There is a genetic predisposition to the development of this condition and dental biofilm can also play a role. We report a 64 years old male who received a renal allograft and was treated with cyclosporine and nifedipine. He required six surgical interventions for generalized gingival enlargement. After the sixth relapse, the patient was subjected to a periodontal treatment to eliminate the dental biofilm, which decreased the rate of recurrence of gingival enlargement

Keywords : Biofilm; Cyclosporine; Gingival hyperplasia.

        · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License